# SDR UPS00831703

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 AFT LOWER SKIN AT L-1 ENTRY DOORIS CRACKED.  REMOVED DAMAGE SECTION OF SKIN.  FABRICATED DOUBLERS AND FILLER IAW DC8 SRM 53-2-0.  INSTALLED DOUBLER AND FILLER IAW DC8 SRM 53-2-0.
